Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 959570, 9 pages
http://dx.doi.org/10.1155/2015/959570
Research Article

Impulsive Containment Control in Nonlinear Multiagent Systems with Time-Delay

Department of Automation, Wuhan University, Wuhan 430072, China

Received 12 June 2014; Accepted 8 August 2014

Academic Editor: Housheng Su

Copyright © 2015 Wenshan Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The containment control problems of nonlinear multiagent systems with time-delay via impulsive algorithms under both fixed and switching topologies are studied. By using the Lyapunov methods, several conditions are derived to achieve the containment control. It is shown that the states of the followers can converge into the convex hull spanned by the states of the leaders if every leader has directed paths to all the followers and the impulsive period is short enough. Finally, some simulations are conducted to verify the effectiveness of the proposed algorithms.